MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE¿ CLEAR CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE¿ CLEAR CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 011-MC100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One photo of a brand-new sample was shared by customer, where no anomalies or issues were observed.The complaint of silicone sleeve stuck down on item 011-mc100 cannot be confirmed.Based on the lack of evidence shared by customer and without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.Lot history review was conducted, and no non-conformities were found that would have led to the reported condition on the complaint.
 
Event or Problem Description
The event involved a microclave¿ clear connector where the customer reported that upon disconnecting the white lumen during the administration of blood components through the central venous catheter, a part of the bio-connector remained inside and could not be removed.It was also mentioned that attempts were made to extract the portion of the bio-connector that remained in the lumen, but they were unsuccessful.Although the event occurred during patient use, there was no patient harm reported as a consequence of this event.

Brand Name
MICROCLAVE¿ CLEAR CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22292848
Report Number9617594-2025-01284
Device Sequence Number8875402
Product Code FPA
UDI-Device Identifier00840619042509
UDI-Public(01)00840619042509(17)281001(10)13801083
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-MC100
Device Lot Number13801083
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Initial Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown